# SDR UALA2013071604999

- Difficulty date: July 15, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 58,434 hours, 7,316 cycles
- Engine: Pwa PW4090
- System (JASC): 2350 · Audio Integrating System
- Part: Radio
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF RADIO TRANSMISSION PROBLEMS.  CANNOT TRANSMIT ON LEFT BOOM MICROPHONE.  HAND MICROPHONE OK.  REPLACED CAPTAIN`S BOOM MICROPHONE, NO HELP.   ASSOCIATED HAND MICROPHONE OPERATES NORMALLY.  REPLACED CAPTAIN`S RADIO, OPS CHECKED NORMAL.
